00:00:00 / 00:00:00
5 5

Domain decomposition of optimal control problems for doubly non-linear parabolic problems of p-type on metric graphs

De Günter Leugering

We consider optimal control problems for doubly nonlinear parabolic problems of p-type on metric graphs. We propose a space-time domain decomposition method based on Robin interface conditions. We proof convergence and provide numerical examples.

Informations sur la vidéo

Données de citation

  • DOI 10.24350/CIRM.V.19955003
  • Citer cette vidéo Leugering Günter (08/09/2022). Domain decomposition of optimal control problems for doubly non-linear parabolic problems of p-type on metric graphs. CIRM. Audiovisual resource. DOI: 10.24350/CIRM.V.19955003
  • URL https://dx.doi.org/10.24350/CIRM.V.19955003

Bibliographie

  • KRUG, Richard, LEUGERING, Günter, MARTIN, Alexander, et al. Time-domain decomposition for optimal control problems governed by semilinear hyperbolic systems. SIAM Journal on Control and Optimization, 2021, vol. 59, no 6, p. 4339-4372. - https://doi.org/10.1137/20M138329X

Dernières questions liées sur MathOverflow

Pour poser une question, votre compte Carmin.tv doit être connecté à mathoverflow

Poser une question sur MathOverflow




Inscrivez-vous

  • Mettez des vidéos en favori
  • Ajoutez des vidéos à regarder plus tard &
    conservez votre historique de consultation
  • Commentez avec la communauté
    scientifique
  • Recevez des notifications de mise à jour
    de vos sujets favoris
Donner son avis